# SDR USAA2012041200006

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 55,523 hours, 8,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F534868042000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5.5 INCH LONG CRACK IN CROSSBEAM AT FR63 BETWEEN -Y1318 TO -Y2540.  REPAIRED CROSSBEAM AT FR63 BETWEEN -Y1318 TO -Y2540 IAW EA 134646.
